| Model Number |
VTICM5_12.1(-13.5/3.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and significant shallowing of the anterior chamber.Due to low vault and significant shallowing of the anterior chamber the lens was exchanged for a same model, power but shorter length lens.The problem was resolved.Cause of the event was reported as unknown.Claim #(b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and significant shallowing of the anterior chamber.Due to low vault and significant shallowing of the anterior chamber the lens was exchanged for a same model, power but longer length lens.The problem was resolved.Cause of the event is unknown.Claim #(b)(4).
Additional Manufacturer Narrative
H6 - 4581: shallowing of ac secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #(b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and significant reduction of anterior chamber.Due to low vault and significant reduction of anterior chamber the lens was exchanged for a same model but shorter length lens.The problem was resolved.Cause of the event was reported as unknown.